Results 1 to 6 of 6

Thread: discoid lesions, any help???

  1. #1
    Join Date
    Mar 2009
    Location
    Rural SE Minnesota
    Posts
    32
    Blog Entries
    1
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default discoid lesions, any help???

    I have lesions on my face mainly my cheek bones, they keep spreading and I get so frustrated with it. I wear high sunscreen daily protective clothing etc.
    I am on plaquinal (for years) and prednisone. 3 different topical cream and nothing seems to help. They are so ugly.
    I was wondering if anyone can relate or if anyone has any suggestions?

    Looking for help,
    Pam


  2. #2
    Join Date
    May 2007
    Location
    Seattle, Washington, USA
    Posts
    3,002
    Thanks
    256
    Thanked 148 Times in 79 Posts

    Default

    Hi Pam...

    Are your topical creams steroids? If so, what are the strengths? Too strong and too much they could be causing a chemical burn...I had that happen to a whole body rash. I was a chemical burn more than the rash...an old fart duster dermo was treating me and he didn't know the difference between them. Nor did I at first, thought it was a different rash but just spreading...

    I do not have discoid lupus..but I was reading..

    Have you tried steroid injections into the lesions? In severe resistant lesions it reads...may require antileproasy drugs such as thalidomide or Dapsone, or azathioprine (Imuran) or nitrogen mustard ointment...It says the mustard ointment is messy and has to be administered in a hospital...

    This info is from my "The Lupus Book"

    Hope this helps a bit..

    Love,
    Oluwa
    I have Lupus. So *^#@! what.

  3. #3
    Join Date
    Nov 2007
    Posts
    561
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Ive got them too. I am going in today to get a prednisone shot right in my behinder.I couldnt handle the oral med pack they wanted me to take. I also have a steroid cream I put on them and an oil type thing for the ones on my scalp.

    K
    Kasey
    aka SuperNoodle

    I am a Lupie Lethologica Goofy Groupie

    I can do all things through Christ who strengthens me. Phil. 4:13

    Wife to my HubbyMan and Mom to a Multitude! Lovin' my sweet pup Ellie!
    Come visit our new store, www.hayleystreasures.com

  4. #4
    Join Date
    Jan 2009
    Location
    Central Oregon
    Posts
    53
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    I didn't have lessions on my face but on my arms my doctor put me back on Imuran and prescribed antibodics and withing in a week my sores lightend up and are fading. I noticed when I used to the topical stuff my lessions looked redder and worse and actually irritated my skin more. Good luck I know how frustrating it can be.

    Debbi

  5. #5
    Join Date
    Nov 2007
    Posts
    561
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Oh yea, she doubled my Imuran also. I knew I was forgetting something in my last post.
    K
    Kasey
    aka SuperNoodle

    I am a Lupie Lethologica Goofy Groupie

    I can do all things through Christ who strengthens me. Phil. 4:13

    Wife to my HubbyMan and Mom to a Multitude! Lovin' my sweet pup Ellie!
    Come visit our new store, www.hayleystreasures.com

  6. #6
    Join Date
    Apr 2008
    Posts
    961
    Blog Entries
    4
    Thanks
    33
    Thanked 47 Times in 43 Posts

    Default

    I have discoid lesions too and they suck. I don't have any specific cream for them. I assume they are treated with a steroid cream. Is the what Imuran is? I must sound stupid, but I have never addressed them as I have so many other medical issues on going.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •